I have been using 75mg Fentanyl patch, dr prescribed, for 2-3 years. I am now having real bad nausea and dizziness or feeling of fainting. Could this be a symptom of the patch? Even if I have been using them 2-3 years?
I have been on Fentanyl for 12 years. The last six months I've had extreme nausea and vomiting. Was in the hospital many times for it. It was decided that the Fentanyl was shutting down my bowel function. So everything I ate wanted to come back. I'm in the process of weaning off.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2013 • 2 answers
My mother was put on Fentanyl and started getting sick after 24hr of putting her first patch on. she
Posted 1 Aug 2013 • 1 answer
Posted 14 Aug 2013 • 4 answers
Posted 11 Jun 2014 • 9 answers
Posted 5 Nov 2015 • 2 answers